MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) Natrelle TE Smooth 133S-MX-12-T; expander, skin, inflatable

ALLERGAN (COSTA RICA) Natrelle TE Smooth 133S-MX-12-T; expander, skin, inflatable
Catalog Number 133S-MX-12-T
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: contamination.
 
Event or Problem Description
Healthcare professional, through sales representative, reported "a hair was in one of the products upon opening it".The device was not implanted.There was no patient involvement.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Additional and/or corrected data: d9, h3, h6.Device evaluation: in accordance with the investigation procedure, the device underwent visual inspection, microscopic inspection (if openings were observed), and weight verification.Based on the analysis performed, the evaluations regarding the complaint and any potential manufacturing issues are presented below, along with the required follow-up actions: - hair/fiber on the implant: a fiber was observed on the implant during visual and microscopic inspection; this is not classified as a workmanship defect due to the device was received with its respective package open.Nevertheless, further investigation is requested.No additional observations performed on the device.No further actions are required.

Brand Name
Natrelle TE Smooth 133S-MX-12-T
Common Device Name
expander, skin, inflatable
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
la aurora de heredia
CS 
Manufacturer (Section G)
Allergan (Costa Rica)
900 parkway global park
zona franca
la aurora de heredia
CS  
Manufacturer Contact
terry ingram
2525 dupont drive
irvine, CA 92612
+1(847)936-6324
MDR Report Key25813146
Report Number9617229-2026-13282
Device Sequence Number17633491
Product Code LCJ
UDI-Device Identifier10888628044180
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K182054
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number133S-MX-12-T
Device Lot Number1350747
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/14/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/16/2026
Supplement Date Received by Manufacturer09/28/2026
Initial Report FDA Received Date07/14/2026
Supplement Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/08/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown